MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Codes High Sensing Threshold (2574); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported the m540 monitor has difficulties obtaining a nibp measurement with a neonatal patient.The device was replaced with another monitor to obtain a reading.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The customer alleged that the m540 monitor repeatedly could not measure nibp and displayed asterisks and error messages.It was noted that the nibp starts, and the measurement immediately aborts.The customer stated that the observed error occurred more often in smaller and lighter patients under 500 grams, and that nibp measurement is delayed by hours.Additional information obtained through investigation confirmed that there was no adverse patient impact.The described event alleging that the device displayed 'cuff leak' and 'hose disconnected' error messages could not be confirmed with the information available.The logs were reviewed and showed that there was 'nibp measurement timeout' and 'nibp blocked line' messages on the date of the event.However, as no time of event was provided, it cannot be concluded which time the reported event took place.The software investigation determined that the observed m540 behavior was due to the m540 minimum pulse amplitudes not being met due to the physiological state of the patient.The m540 behaved as designed with no malfunction.A software enhancement to lower the m540 nibp minimum amplitude threshold will be available in future software versions for hardware revisions 24 and above.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21494326
Report Number1220063-2025-00017
Device Sequence Number19832360
Product Code MHX
UDI-Device Identifier04049098009751
UDI-Public(01)04049098009751(11)241129(93)MS26372-66
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown